# SDR 99ZZZX471

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N907PG
- Make and model: Boeing 727-2B7
- Aircraft serial: 22164
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON SKIN UNDER LEVELING COMPOUND AFT OF STA 680 BETWEEN S28R AND S28L.
